# SDR COMA9710268

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Lockwasher
- Part number: LZAC0350NLE
- Condition: Worn
- Location: Lt Mlg
- Component: Eram, 1970500108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-5 INSPECTION, FOUND LEFT MAIN GEAR OUTBOARD TRUNNION BEARING NUT TO BE LOOSE.  REMOVED NUT AND FOUND LOCKWASHER INNER TAB TO BE SHEARED OFF.  ALSO, NOTICED THAT LOCK WASHER WAS OUT OF ROUND AND APPEARED TO BE STRETCHTED IN AREA OF INNER TAB.  REPLACED LOCKWASHER WITH SERVICEABLE PART AND RETORQUED NUT.
